# SDR MALA975559

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846MA
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Nr 2 Hyd System
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 2911 - LOST HYDRAULIC PRESSUR AND QTY ON RIGHT SIDE DURING DESCENT.  EMERGENCY GEAR EXTENSION COMPLETED AND AIRCRAFT LANDED WITH NO INCIDENT.  MAINTENANCE REPLACED O-RINGS AND RESECURED PRESS TRANSDUCER, SERVICED NR 2 HYDRAULICS.  LEAKS CHECK GOOD.  (M)
